# SDR FDEA201202090533

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 79,742 hours, 33,003 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB10971
- Condition: Gouged
- Location: Zone 500
- Part time: 79,742 hours, 33,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 16 SLAT TRACK INBD SIDE IS RIDING INTO L/E STRUCTURE.  L/E STRUCTURE HAS   DAMAGE DUE TO THIS RIDING CONDITION.  BLENDED DAMAGE AREA IAW SRM 57-00-01, VOL 1 AND EA 8-5710-156743.
